Hi, there. Thanks for taking the time to read this. I'm desperate for some guidance.
I'm a 40 year old male with what appears to be some sort of acetylcholine dysregulation. I first contracted symptoms 15 years ago which were both constant tachycardia, very severe depression, nonstop panic and a 'revved' feeling which I assumed was adrenaline.
Long story short no psychotropic medications resolved the tachycardia nor any of the mental symptoms. I tried everything until I discovered phosphatidylserine complex (including ethanolamine and choline) addressed nearly all the symptoms: slowed my heart down reasonably, gave me clarity and I was able to go back to work.
Fast forward 10 years later or about 3 weeks ago I came down with a chest infection and took a Z-pac. The third night of use I was overcome by a panic attack and all of my old symptoms returned. The phosphatidyl serine complex no longer slowed down my heart and my panic returned. However, if I do not take it at all during the day things are worse. It just seems like my ACh is completely unregulated right now. Just a guess.
Sorry for the long winded post, but: any idea what could be happening? Autoimmune reaction? Why the weird reaction to a med that worked for > 10 years. I have had severe digestive problems over the years as well as a sensitive immune system. I wish I just had straightforward depression or anxiety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.